Vol. 57, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A necessary and sufficient condition for uniqueness of solutions to two point boundary value problems

Dennis Neal Barr and Peter D. Miletta

Vol. 57 (1975), No. 2, 325–330
Abstract

In this paper it is shown that the uniqueness of solutions to two point boundary value problems in which one end point is held fixed is equivalent to the existence of a family of Liapunov functions.

Mathematical Subject Classification 2000
Primary: 34B15
Milestones
Received: 24 June 1974
Published: 1 April 1975
Authors
Dennis Neal Barr
Peter D. Miletta